# SDR E07A201803060004

- Difficulty date: March 1, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N346AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500386
- Aircraft time: 777 hours, 511 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Vane
- Part number: 10965000105
- Part serial: T0152
- Condition: Failed
- Location: Precooler
- Part time: 777 hours, 511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE LT ENGINE PRECOOLER IAW SIL 505-36-0003,  REV 2. FOUND BOTH PRECOOLERS DIVERTER VANES CRACKED AND BROKEN OFF.  THE DIVERTER WERE VANES FOUND LAYING ON TOP OF PRECOOLER EXCHANGER BLOCKING INLET AIR TO PRECOOLER.
